Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 143, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Sep 2, 2008, 5:07 PM CDT for Lafayette County, Marshall County, Tate County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2008, 5:07 PM CDT (22:07 UTC)
- Expired
- Sep 2, 2008, 5:30 PM CDT
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lafayette County, MS, Marshall County, MS, Tate County, MS
The radar
The Memphis radar (KNQA), 80 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:38 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 409 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 483 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KMEG 022207 TORMEG MSC071-093-137-022230- /O.NEW.KMEG.TO.W.0143.080902T2207Z-080902T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 507 PM CDT TUE SEP 2 2008 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI... * UNTIL 530 PM CDT * AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR HARMONTOWN...OR 11 MILES NORTH OF OXFORD...MOVING NORTH AT 30 MPH. THIS STORM HAS HAD A HISTORY OF PRODUCING FUNNEL CLOUDS AND TORNADOES. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAWS HILL AND MARIANNA. .HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. .THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. .IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. LAT...LON 3475 8980 3483 8957 3446 8948 3443 8966 TIME...MOT...LOC 2206Z 163DEG 26KT 3454 8959 $$
2 follow-up statements
000
WWUS54 KMEG 022220
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT TUE SEP 2 2008
MSC071-022231-
/O.CAN.KMEG.TO.W.0143.000000T0000Z-080902T2230Z/
LAFAYETTE MS-
521 PM CDT TUE SEP 2 2008
...THE TORNADO WARNING FOR NORTHWESTERN LAFAYETTE COUNTY IS
CANCELLED...
AT 521 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3475 8980 3482 8959 3457 8955 3457 8960
3456 8961 3457 8972
TIME...MOT...LOC 2221Z 157DEG 30KT 3468 8971
$$
MSC093-137-022230-
/O.CON.KMEG.TO.W.0143.000000T0000Z-080902T2230Z/
MARSHALL MS-TATE MS-
521 PM CDT TUE SEP 2 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR EASTERN
TATE AND WEST CENTRAL MARSHALL COUNTIES...
AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTHWEST OF
LAWS HILL...OR 16 MILES SOUTHWEST OF HOLLY SPRINGS...MOVING NORTHWEST
AT 34 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES..
.HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3475 8980 3482 8959 3457 8955 3457 8960
3456 8961 3457 8972
TIME...MOT...LOC 2221Z 157DEG 30KT 3468 8971
$$000
WWUS54 KMEG 022231
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
531 PM CDT TUE SEP 2 2008
MSC093-137-022241-
/O.EXP.KMEG.TO.W.0143.000000T0000Z-080902T2230Z/
MARSHALL MS-TATE MS-
531 PM CDT TUE SEP 2 2008
...THE TORNADO WARNING FOR EASTERN TATE AND WEST CENTRAL MARSHALL
COUNTIES HAS EXPIRED...
AT 531 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3475 8980 3482 8959 3457 8955 3457 8960
3456 8961 3457 8972
TIME...MOT...LOC 2220Z 157DEG 30KT 3467 8971
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Sep 2, 3:33 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Sep 2, 3:33 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
333 PM CDT TUE SEP 2 2008
.DISCUSSION...
CURRENTLY...TROPICAL DEPRESSION GUSTAV IS LOCATED NEAR SHREVEPORT
THIS AFTERNOON. RAIN BANDS ASSOCIATED WITH THE SYSTEM HAVE MOVED
INTO EAST CENTRAL ARKANSAS AND NORTHWEST MISSISSIPPI WHILE THE
REMAINDER OF THE MID SOUTH IS MOSTLY CLOUDY AND DRY. TEMPERATURES
RANGE FROM THE UPPER 80S IN PARIS TENNESSEE TO AROUND 80 WHERE THE
RAIN IS FALLING OVER SOUTHWEST PORTIONS OF THE FORECAST AREA.
WINDS ARE GENERALLY EAST SOUTHEAST AT 10 TO 15 MPH WITH HIGHER
GUSTS EXCEPT IN THE RAIN BANDS WHERE WINDS ARE 20 MPH WITH GUSTS
TO 30 MPH. WILL CONTINUE THE WIND ADVISORY THROUGH 7 PM.
TONIGHT THROUGH WEDNESDAY...THE REMNANTS OF GUSTAV WILL MEANDER
SLOWLY NORTH THROUGH THE ARKLATEX THROUGH WEDNESDAY AFTERNOON.
RAIN CHANCES WILL BE HIGHEST ACROSS EAST CENTRAL ARKANSAS AND
NORTHWEST MISSISSIPPI TONIGHT SHIFTING SLOWLY NORTHWARD THROUGH
EASTERN ARKANSAS ON WEDNESDAY. THE AXIS OF HEAVY RAIN IS STILL
FORECAST TO REMAIN WEST OF THE AREA. HOWEVER THE 12Z MODELS HAVE
SHIFTED THIS AXIS A LITTLE TO THE EAST TOWARD THE MID SOUTH
THROUGH WEDNESDAY. AREAS IN EAST ARKANSAS AND NORTHWEST
MISSISSIPPI COULD RECEIVE UP TO 3 INCHES OF RAIN BY WEDNESDAY
AFTERNOON. FLASH FLOOD GUIDANCE VALUES ARE FAIRLY HIGH AND FOR NOW
WILL HOLD OFF ON A FLASH FLOOD WATCH. WILL CONTINUE MENTION OF
LOCALIZED FLOODING IN THE HWO.
A SLIGHT RISK OF SEVERE WEATHER WILL CONTINUE INTO THE EARLY
EVENING HOURS ACROSS EAST CENTRAL ARKANSAS AND NORTHWEST
MISSISSIPPI. A MOIST AND SLIGHTLY UNSTABLE AIRMASS...LIFTED INDEX
VALUES -2C...COMBINED WITH AMOUNTS OF LOW LEVEL SHEAR...0-1KM
ASSOCIATED WITH THE CIRCULATION OF GUSTAV COULD RESULT IN A FEW
DISCRETE CELLS WITHIN THE RAIN BANDS. THESE DISCRETE CELLS COULD
PRODUCE DAMAGING WINDS AND A BRIEF TORNADO. THE SEVERE WEATHER
THREAT WILL REAPPEAR WEDNESDAY AFTERNOON AND SHIFT NORTH INTO
EASTERN ARKANSAS.
THURSDAY AND FRIDAY...THE 12Z GFS HAS COME AROUND TO THE ECMWF IN
LIFTING THE REMNANTS OF GUSTAV NORTHEAST OF THE REGION AS AN
UPPER TROF MOVES INTO THE CENTRAL PLAINS AND ABSORBS THE SYSTEM.
ON THURSDAY THE HEAVIEST RAIN MAY LIFT ACROSS NORTHEAST ARKANSAS
AND THE MISSOURI BOOTHEEL BEFORE MOVING NORTH OF THE AREA. SOME
SHOWERS WILL LINGER INTO THE EARLY PART OF THE WEEKEND.
EXTENDED...WEAK HIGH PRESSURE WILL RESULT IN MOSTLY DRY WEATHER
AND SEASONABLE TEMPERATURES FOR THE WEEKEND. 12Z LONG RANGE MODELS
INDICATE THAT A FRONT MAY MOVE ACROSS THE AREA EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 75 84 73 85 / 70 60 50 70
MKL 70 86 70 86 / 20 20 30 60
JBR 72 81 70 82 / 70 80 80 80
TUP 72 85 70 87 / 40 40 30 50
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR PHILLIPS.
MO...NONE.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR COAHOMA-QUITMAN-
TALLAHATCHIE.
TN...NONE.
&&
SJMHazardous weather outlook, Sep 2, 4:56 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 456 PM CDT TUE SEP 2 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 456 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND TORNADOES ARE POSSIBLE WITHIN 40 MILES OF A WYNNE ARKANSAS TO CALHOUN CITY MISSISSIPPI LINE...INCLUDING MEMPHIS...OXFORD...SOUTHAVEN... JONESBORO...AND OSCEOLA...THOUGH 9 PM CDT. A TORNADO WATCH IS IN EFFECT FOR THESE AREAS. WINDS UP TO 25 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED ACROSS LEE COUNTY IN ARKANSAS AND COAHOMA...QUITMAN...AND TALLAHATCHIE COUNTIES IN MISSISSIPPI THROUGH 7 PM CDT. A WIND ADVISORY IS IN EFFECT. HEAVY RAINFALL AND LOCALIZED FLOODING IS POSSIBLE TONIGHT AS RAIN BANDS FROM GUSTAV ROTATE ACROSS SOUTHERN PORTIONS OF THE MIDSOUTH. LOCATIONS SOUTHWEST OF A MARIANNA ARKANSAS TO COFFEEVILLE MISSISSIPPI LINE WILL SEE 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE ON WEDNESDAY ACROSS AREAS WEST OF A LINE FROM CORNING ARKANSAS TO CHARLESTON MISSISSIPPI INCLUDING THE CITY OF JONESBORO. THE BEST TIME FRAME FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE DURING THE AFTERNOON AND EVENING HOURS AS BANDS OF SHOWERS AND THUNDERSTORMS FROM GUSTAV MOVE ACROSS THE MIDSOUTH. THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE WEDNESDAY AND INTO THURSDAY AS GUSTAV MOVES ACROSS ARKANSAS AND EVENTUALLY INTO THE MIDSOUTH. LOCATIONS WEST OF INTERSTATE 55...INCLUDING EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST MISSISSIPPI...WILL SEE 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS HAVE BEEN ACTIVATED AND WILL BE NEEDED THROUGH 9 PM CDT IN THE TORNADO WATCH AREA. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON WEDNESDAY ACROSS EASTERN ARKANSAS AND NORTHWEST MISSISSIPPI. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...STRONG WIND GUSTS...OR FLOODING THAT OCCURS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS. MBS
In the hours before
Special weather statement, Sep 2, 3:23 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 323 PM CDT TUE SEP 2 2008 MSZ021-022100- YALOBUSHA MS- 323 PM CDT TUE SEP 2 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHEAST OF COFFEEVILLE AT 323 PM CDT...MOVING NORTHWEST AT 40 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS STORM DOES SHOW SIGNS OF WEAK ROTATION. PEOPLE IN YALOBUSHA COUNTY...INCLUDING THE CITY OF WATER VALLEY... SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Sep 2, 3:29 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 329 PM CDT TUE SEP 2 2008 MSZ022-022100- CALHOUN MS- 329 PM CDT TUE SEP 2 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF BIG CREEK AT 329 PM CDT...MOVING NORTH AT 35 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS STORM IS SHOWING SIGNS OF WEAK ROTATION. PEOPLE IN CALHOUN COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 400 PM CDT.
Special weather statement, Sep 2, 3:49 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 349 PM CDT TUE SEP 2 2008 MSZ012-013-021-022115- LAFAYETTE MS-PANOLA MS-YALOBUSHA MS- 349 PM CDT TUE SEP 2 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI... NORTHEASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF WATER VALLEY AT 349 PM CDT...MOVING NORTH AT 35 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. THIS STORM SHOWS SIGNS OF WEAK ROTATION. PEOPLE IN LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES...INCLUDING THE CITY OF WATER VALLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 415 PM CDT.
Local storm report, Sep 2, 4:29 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
429 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TORNADO PARIS 34.18N 89.47W
09/02/2008 LAFAYETTE MS TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN REPORTED OFF HIGHWAY 9W NEAR
PARIS. NO DAMAGE REPORTED.
&&
MBSLocal storm report, Sep 2, 4:48 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CDT TUE SEP 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TORNADO PARIS 34.18N 89.47W
09/02/2008 LAFAYETTE MS TRAINED SPOTTER
BRIEF TORNADO TOUCHDOWN REPORTED OFF HIGHWAY 9W NEAR
PARIS. NO DAMAGE REPORTED.
0445 PM FUNNEL CLOUD 3 S OXFORD 34.32N 89.53W
09/02/2008 LAFAYETTE MS PUBLIC
FUNNEL CLOUD REPORTED 3 MILES SOUTH OF OXFORD ALONG
COUNTY ROAD 413.
&&
JKTThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:56 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Yalobusha | 34 min |
| Sep 2, 4:11 PM CDT | Tornado Warning | MEG | Lafayette, Panola | 34 min |
| Sep 2, 4:23 PM CDT | Tornado Warning | MEG | Lafayette | 52 min |
| Sep 2, 4:38 PM CDT | Tornado Warning | MEG | Tate | 22 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.